# SDR 20001206SH003

- Difficulty date: September 22, 2000
- Submitted: December 6, 2000
- Operation: General aviation
- Aircraft: N557AL
- Make and model: Bell 407
- Aircraft serial: 53243
- Aircraft time: 1,389 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Shaft
- Part number: 406040516101
- Part serial: AFS1285
- Condition: Worn
- Location: Freewheel Unit
- Part time: 1,389 hours
- Component: Freewheel Unit
- Component part number: 406040500123
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SEAL REPAIR, FOUND WORN SPLINES.  (X)
